The method of integral equations in boundary value problems with a
Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 589-593
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_3_a17,
author = {E. V. Zakharov and S. I. Safronov and R. P. Tarasov},
title = {The method of integral equations in boundary value problems with a},
journal = {Doklady Akademii Nauk},
pages = {589--593},
year = {1990},
volume = {314},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a17/}
}
TY - JOUR AU - E. V. Zakharov AU - S. I. Safronov AU - R. P. Tarasov TI - The method of integral equations in boundary value problems with a JO - Doklady Akademii Nauk PY - 1990 SP - 589 EP - 593 VL - 314 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a17/ LA - ru ID - DAN_1990_314_3_a17 ER -
E. V. Zakharov; S. I. Safronov; R. P. Tarasov. The method of integral equations in boundary value problems with a. Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 589-593. http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a17/